# SDR HEEA078608

- Difficulty date: April 23, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 93H1174
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT MOTOR ENGINE.  SOUNDS LIKE STARTER PAWL NOT ENGAGING.
